# SDR DXTA2022050561270

- Difficulty date: May 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 12,481 hours, 8,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S295264
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE USING NORMAL METHOD. AFTER FLIGHT/ SHUTDOWN (VERIFIED UNPRESSURIZED) UNABLE TO PRESS IN RED PUSH BUTTON ON MAIN CABIN DOOR HANDLE. HAD TO PUSH AUXILLARY LOCK BUTTON RELEASE HANDLE BEHIND MAIN HANDLE TO GET DOOR OPEN. /// CORRECTIVE ACTION ///  REPLACED PRECATCH LEVER SPRING P/N S2952-46, AND REPLACED MIAN LEVER SPRING P/N S2952-64. REASSEMBLE PRECATCH ASSY PER MM REASSEMBLED CABIN DOORSTEPS OPS CHECK GOOD AT THIS TIME PERFORMED WORK IAW CESSNA 680 MM CH 52-10-4.
